| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and near vision was worse before than surgery.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was wrong power.Additional information was requested.
Additional Manufacturer Narrative
This is a duplicate of manufacturer report number 1119421-2024-01348 file id(b)(6).No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2024-01348.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating incorrect serial number was reported earlier.